# SDR FDEA200910263669

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door Frame
- Part number: 148N31059
- Condition: Corroded
- Location: Apu Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILLARY POWER UNIT INTAKE DOOR FWD & LOWER FRAME HAS CORROSION (OUT OF LIMITS)   REMOVED CORROSION, CHECKED LIMITS APU INTAKE DOOR FRAME .090 ORIG THICKNESS,  MAT LOSS .025 OUT OF LIMITS, LWR FRAME ORIG THICKNESS .080 MAT LOSS .020 FOUND   OUT OF LIMITS IAW SRM 53-80-08 FIG. 101 DET. 12, REMOVED FWD AND LWR APU DOOR   FRAME , FABRICATED NEW FWD FRAME ON TRAV. NR T9/ 808165, AND FABRICATED NEW LOWER FRAME, LOCATED AND DRILLER HOLES ON FWD AND LOWER FRAMES, AND INSTALLED IAW SRM 51-40-02, THIS IS MAJOR A REPAIR.
